# SDR 20000505SH023

- Difficulty date: April 5, 2000
- Submitted: May 5, 2000
- Operation: Air carrier
- Aircraft: N310HD
- Make and model: Cessna T310R
- Aircraft serial: 310R0519
- Engine: Cont TSIO520B
- System (JASC): 8530 · Reciprocating Engine Cylinder Section
- Part: Valve Guide
- Part number: SA636242
- Condition: Worn
- Location: Nr 3 Cylinder
- Part time: 640 hours
- Component: Millennium Cylin, Supairpart
- Component part number: SA52000A22P
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

VERY LOW COMPRESSION NOTED IN THE NR 3 CYL ON RT ENGINE DURING ANNUAL INSP. THE CYL REMOVED AND INSPECTED.  THE EXHAUST VALVE GUIDE WAS WORN TO THE POINT WHERE THE VALVE COULD NOT SEAT PROPERLY.  CYL REQUIRED BOTH VALVES AND VALVE GUIDES TO BE REPLACED.  RE-ASSEMBLED, COMPRESSION TEST GOOD.  SUBMITTER STATED IT APPEARED THE MATERIAL USED IN THE VALVE GUIDES IS TOO SOFT AND SUBJECT TO PREMATURE WEAR.  IT IS SUGGESTED THE MFG REVIEW ALLOY IN THEIR VALVE GUIDES, AND MAKE ADJUSTMENTS AS NEEDED.  (X)
